# SDR SWAA010560

- Difficulty date: February 23, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,093 hours, 41,795 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 07622
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - DURING CRUISE, R1 COCKPIT WINDOW OVERHEAT LIGHT ILLUMINATED AND C/B TRIPPED.  RETURNED TO PHX DUE TO DESTINATION WEATHER.  FOUND R1 WINDOW OVERHEAT SENSOR WIRE LOOSE.  SECURED WIRE PER MM.
